| Model Number |
N/A |
| Medical Device Problem Codes |
Deflation Problem (1149); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Upon completion of investigation a supplemental/final report will be submitted.
Event or Problem Description
It was reported that during surgery the unit experienced spontaneous deflation of tourniquet cuff and display kept fluctuating.No harm or delay were reported as it relates to this event.No adverse events were reported as it relates to this event.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Review of the most recent repair record identified no repairs related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.